Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Hardy inequalities related to Grushin type operators


Author: Lorenzo D'Ambrosio
Journal: Proc. Amer. Math. Soc. 132 (2004), 725-734
MSC (2000): Primary 35H10, 26D10, 46E35
Published electronically: October 9, 2003
MathSciNet review: 2019949
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove some Hardy type inequalities related to the Grushin type operator $\Delta_x+\vert x\vert^{2\gamma}\Delta_y$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 35H10, 26D10, 46E35

Retrieve articles in all journals with MSC (2000): 35H10, 26D10, 46E35


Additional Information

Lorenzo D'Ambrosio
Affiliation: SISSA-ISAS, v. Beirut, 2-4 – 34014, Trieste, Italy; Dipartimento di Matematica, via Orabona, 4 – I-70125, Bari, Italy
Email: dambros@dm.uniba.it

DOI: http://dx.doi.org/10.1090/S0002-9939-03-07232-0
PII: S 0002-9939(03)07232-0
Keywords: Hardy inequality, Grushin operator
Received by editor(s): October 18, 2002
Published electronically: October 9, 2003
Additional Notes: This research was partially supported by M.U.R.S.T. Programma Nazionale “Metodi Variazionali ed Equazioni Differenziali Nonlineari”
Communicated by: David S. Tartakoff
Article copyright: © Copyright 2003 American Mathematical Society